Bidirected minimum Manhattan network problem

Nicolas Catusse 1 Victor Chepoi 2 Karim Nouioua 2 Yann Vaxès 2
1 G-SCOP_ROSP - ROSP
G-SCOP - Laboratoire des sciences pour la conception, l'optimisation et la production
Abstract : In the bidirected minimum Manhattan network problem, given a set T of n terminals in the plane, no two terminals on the same horizontal or vertical line, we need to construct a network N(T) of minimum total length with the property that the edges of N(T) belong to the axis-parallel grid defined by T and are oriented in a such a way that every ordered pair of terminals is connected in N(T) by a directed Manhattan path. In this article, we present a polynomial factor 2-approximation algorithm for the bidirected minimum Manhattan network problem.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01415737
Contributor : Nicolas Catusse <>
Submitted on : Tuesday, December 13, 2016 - 3:05:08 PM
Last modification on : Monday, April 8, 2019 - 10:29:27 AM

Identifiers

Citation

Nicolas Catusse, Victor Chepoi, Karim Nouioua, Yann Vaxès. Bidirected minimum Manhattan network problem. Networks, Wiley, 2016, 69 (2), pp.167-178. ⟨10.1002/net.21719⟩. ⟨hal-01415737⟩

Share

Metrics

Record views

157